# SDR IXXA0200085S

- Difficulty date: July 9, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Aft Passenger
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE LEFT HAND SIDE OF THE AFT PASSENGER DOOR SKIN IN THE FORWARD LOWER CORNER BELOW AN EXISTING REPAIR AT FUSELAGE STATION 1640 LONGERON 22L.  REPAIR ACCOMPLISHED, REMOVAL OF EXISTING DOUBLER, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR FILLERS DOUBLERS AND TRIPLERS IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING AUTHORITY 28276-5248-02-110.
